Duke Mathematical Journal

Errata: “Bernoulli and Euler numbers and orthogonal polynomials,” vol. 26 (1959), pp. 1–15

L. Carlitz

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 26, Number 4 (1959), 707.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077468785

Digital Object Identifier
doi:10.1215/S0012-7094-59-02673-0

Mathematical Reviews number (MathSciNet)
MR0109347

Zentralblatt MATH identifier
0085.28702

Citation

Carlitz, L. Errata: “Bernoulli and Euler numbers and orthogonal polynomials,” vol. 26 (1959), pp. 1–15. Duke Math. J. 26 (1959), no. 4, 707. doi:10.1215/S0012-7094-59-02673-0. https://projecteuclid.org/euclid.dmj/1077468785


Export citation

See also

  • See also: L. Carlitz. Bernoulli and Euler numbers and orthogonal polynomials. Duke Math. J. Vol. 26, No. 1 (1959), pp. 1–15.